Convergence theorems derived from the theory of Carleman integral operators
Compositio Mathematica, Tome 18 (1967) no. 1-2, p. 148-154
@article{CM_1967__18_1-2_148_0,
     author = {Targonski, Gy\"orgy I.},
     title = {Convergence theorems derived from the theory of Carleman integral operators},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {148-154},
     zbl = {0158.05902},
     mrnumber = {220109},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_148_0}
}
Targonski, György I. Convergence theorems derived from the theory of Carleman integral operators. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 148-154. http://www.numdam.org/item/CM_1967__18_1-2_148_0/

Neumann Von, J. [1] Charakterisierung des Spektrums eines Integraloperators. Collected Works, Vol. 4, pp. 38-55.

Misra, B., Speiser, D., Targonski, Gy. [2] Helvetica, Phys. Acta 36/1963/963-980. | Zbl 0134.45803

Dixmier, J. [3] Algèbres de von Neumann, Gauthier-Villars, Paris 1957. | MR 94722 | Zbl 0088.32304